# SDR VTZA96339

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BTCA520
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

FLT NR 6388 - HPN-IAD - DURING TAKEOFF, MADE A UNSCHEDULED LANDING DUE TO NR 1 BATTERY HOT LIGHT ILLUMINATED.  AIRCRAFT LANDED AT HPN AND RETURNED TO GATE NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED BATTERY, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
